# SDR DHL2001801554

- Difficulty date: October 10, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3754051501
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C- BELLY DOOR LWR  T BOLT # 6 SHOWS CRACKED FITTING.REMOVED CRACKED FITTING PER SRM 51-1-20D PG 4.CLEANED TREATED AND PRIMED PER SRM 51-1-8B.INSTALLED NEW FITTING PER SRM 51-1-20D PG 9.
